# SDR RAIA950317

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gaskets
- Part number: 8961153
- Condition: Worn
- Location: Rt Engine
- Part time: 5,326 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7088 - RT ENGINE ONLY ACHIEVED 82 PERCENT TORQUE.  MAINTENANCE REPLACED BLEED AIR GASKETS ON THE RIGHT ENGINE.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (W)
